... that i couldn't do it two days ago. now i am on 7mg of xanax a day. someone please help me. this is hell!!!
The best way is to taper slowly from the xanax. Not sure what your doctor's plan was, but maybe you were trying to go too fast before. There is a website called benzobuddies.com that offers support to people who are trying to get off benzodiazepines like xanax. You may find the support there helpful. Try to reduce by one milligram every three weeks is the fastest I would go. When you are down to two milligrams reduce by 0.5mgs every couple of weeks. You may find that you experience some rebound anxiety particularly when you get to the lower dosages. You may want to consider other medications for controlling the anxiety if it continues to be a problem such as certain antidepressants.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 2 answers
Posted 12 Nov 2010 • 2 answers
Posted 27 Sep 2013 • 2 answers
Posted 12 Dec 2017 • 0 answers
Posted 22 Dec 2017 • 0 answers